
Lion Kids Bufferin Cough Syrup S 120ml
"Kids Bufferin Cough Syrup S" is a syrup-type cough medicine for children from 3 months to under 8 years old. The active ingredients of antitussives (to reduce cough), sputum (improve sputum) and natural herbal medicines relieve cough and sputum. ● A non-caffeine prescription that does not interfere with your child's important sleep. ● Does not contain codeine (narcotic ingredient). ● It is also effective for allergic coughs. ● A strawberry-flavored syrup that is easy for small children to eat. ● A safety cap is used to prevent accidental ingestion by children. Bufferin has products with different active ingredients. The active ingredient of this product is not acetylsalicylic acid (aspirin). When consulting with a doctor, pharmacist or registered distributor, please state that it is a non-aspirin preparation. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF
Ingredients / quantity / usage Ingredients / quantity [active ingredient] in 60 mL dextrometholphan hydrochloride hydrate ... 20 mg (to reduce cough) dl-methylephedrine hydrochloride・ ・ ・ 25mg (Easy to breathe and suppress cough) Guayphenesin ・ ・ ・ 100mg (Easy to put out tan) Kikyo style extract (Primitive drug equivalent 660mg) ・ ・ ・ 0.66mL (Easy to put out tan ) Senega style extract (active ingredient equivalent 660mg) ・ ・ ・ 0.66mL (makes it easier to get rid of tan) Diphenhydramine hydrochloride ・ ・ ・ 30mg (reduces coughing due to allergies) Additives such as sucrose, glycerin, caramel, citric acid Contains Na, citric acid, Na benzoate, parabens, propylene glycol, fragrances and ethyl vanillin.
Dosage and administration. Take the following single dose 3 times a day after each meal and before bedtime if necessary. It may be taken up to 6 times a day at intervals of 4 hours. 5 years old and under 8 years old ・ ・ ・ 1 dose 10mL 3 years old and under 5 years old ・ ・ ・ 1 time dose 7.5mL 1 year old and under 3 years old ・ ・ ・ 1 time dose 6mL 3 months and under 1 year old ・ ・ ・ 1 time dose 3mL 3 Less than a month ・ ・ ・ Do not take [Notes on dosage and administration] (1) If you want to take it to children, please take it under the guidance and supervision of their parents. (2) For infants under 2 years old, give priority to seeing a doctor and take it only when it is unavoidable. (3) Please strictly observe the usage and dosage. Dosage form / shape Syrup
Efficacy / effect Cough, sputum
Precautions for use Precautions for use 1. Do not take the following people: People who have had allergic symptoms due to this drug or the ingredients of this drug. 2. Do not use any of the following medicines while taking this drug. Other antitussive expectorants, cold medicines, sedatives, oral medicines containing antihistamines, etc. (Rhinitis medicines, vehicle sickness medicines, allergy medicines) Etc.) 3. Do not operate vehicles or machinery after taking this medicine (drowsiness may occur) 4. Do not take this drug if you are breastfeeding, or avoid breastfeeding if you take this drug. Precautions for use 1. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) People with the following symptoms. High fever, difficulty urinating (6) Persons who received the following diagnosis. Heart disease, hypertension, diabetes, glaucoma, hypothyroidism 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea ・Redness, itching Digestive: nausea / vomiting, loss of appetite Psychoneurological system: dizziness Respiratory: suffocation, shortness of breath Urinary: Dysuria In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: symptom
Ingredients / quantity / usage Ingredients / quantity [active ingredient] in 60 mL dextrometholphan hydrochloride hydrate ... 20 mg (to reduce cough) dl-methylephedrine hydrochloride・ ・ ・ 25mg (Easy to breathe and suppress cough) Guayphenesin ・ ・ ・ 100mg (Easy to put out tan) Kikyo style extract (Primitive drug equivalent 660mg) ・ ・ ・ 0.66mL (Easy to put out tan ) Senega style extract (active ingredient equivalent 660mg) ・ ・ ・ 0.66mL (makes it easier to get rid of tan) Diphenhydramine hydrochloride ・ ・ ・ 30mg (reduces coughing due to allergies) Additives such as sucrose, glycerin, caramel, citric acid Contains Na, citric acid, Na benzoate, parabens, propylene glycol, fragrances and ethyl vanillin.
Dosage and administration. Take the following single dose 3 times a day after each meal and before bedtime if necessary. It may be taken up to 6 times a day at intervals of 4 hours. 5 years old and under 8 years old ・ ・ ・ 1 dose 10mL 3 years old and under 5 years old ・ ・ ・ 1 time dose 7.5mL 1 year old and under 3 years old ・ ・ ・ 1 time dose 6mL 3 months and under 1 year old ・ ・ ・ 1 time dose 3mL 3 Less than a month ・ ・ ・ Do not take [Notes on dosage and administration] (1) If you want to take it to children, please take it under the guidance and supervision of their parents. (2) For infants under 2 years old, give priority to seeing a doctor and take it only when it is unavoidable. (3) Please strictly observe the usage and dosage. Dosage form / shape Syrup
Efficacy / effect Cough, sputum
Precautions for use Precautions for use 1. Do not take the following people: People who have had allergic symptoms due to this drug or the ingredients of this drug. 2. Do not use any of the following medicines while taking this drug. Other antitussive expectorants, cold medicines, sedatives, oral medicines containing antihistamines, etc. (Rhinitis medicines, vehicle sickness medicines, allergy medicines) Etc.) 3. Do not operate vehicles or machinery after taking this medicine (drowsiness may occur) 4. Do not take this drug if you are breastfeeding, or avoid breastfeeding if you take this drug. Precautions for use 1. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) People with the following symptoms. High fever, difficulty urinating (6) Persons who received the following diagnosis. Heart disease, hypertension, diabetes, glaucoma, hypothyroidism 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea ・Redness, itching Digestive: nausea / vomiting, loss of appetite Psychoneurological system: dizziness Respiratory: suffocation, shortness of breath Urinary: Dysuria In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: symptom
JAN: 4903301233619